Sur la structure galoisienne du groupe des unités d’un corps abélien de type (p,p)
Annales de l'Institut Fourier, Volume 29 (1979) no. 1, p. 171-187

To describe the Galois structure up to Z[G]-isomorphism of the quotient by {±1} of the group of units of an absolute abelian extension of a Galois group G of type (p,p), one begins the description of Z[G]-modules of finite type, free over Z, whose character is contained in the augmentation representation. The classification is complete for modules of rank less than or equal to 3; it is applied to the description given by T. Kubota of the units of a non-cyclic biquadratic field in terms of the fundamental units of the three quadratic sub-fields.

Pour décrire la structure galoisienne à Z[G]-isomorphisme près du quotient par {±1} du groupe des unités d’une extension abélienne absolue de groupe de Galois G de type (p,p), on amorce la description des Z[G]-modules de type fini libres sur Z dont le caractère est contenu dans la représentation d’augmentation. La classification est complète pour les modules de rang inférieur ou égal à 3 ; elle est appliquée à la description donnée par T. Kubota des unités d’un corps biquadratique non cyclique en fonction des unités fondamentales des trois sous-corps quadratiques.

@article{AIF_1979__29_1_171_0,
     author = {Bouvier, Lyliane and Payan, Jean-Jacques},
     title = {Sur la structure galoisienne du groupe des unit\'es d'un corps ab\'elien de type $(p,p)$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {171-187},
     doi = {10.5802/aif.733},
     zbl = {0387.12007},
     mrnumber = {80j:12007},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1979__29_1_171_0}
}
Bouvier, Lyliane; Payan, Jean-Jacques. Sur la structure galoisienne du groupe des unités d’un corps abélien de type $(p,p)$. Annales de l'Institut Fourier, Volume 29 (1979) no. 1, pp. 171-187. doi : 10.5802/aif.733. http://www.numdam.org/item/AIF_1979__29_1_171_0/

[1] A. Brumer, On the group of units of an absolutely cyclic number field of prime degree, J. Math. Soc. Japan, (1969), 357-358. | MR 39 #5510 | Zbl 0188.35301

[2] H. Cartan et S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. | MR 17,1040e | Zbl 0075.24305

[3] C.W. Curtis et I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol XI, Interscience, New York, 1962. | MR 26 #2519 | Zbl 0131.25601

[4] G. Gras, 1ère partie: Sur les ℓ-classes d'idéaux dans les extensions cycliques relatives de degré premier ℓ, Annales de l'Institut Fourier, 23, 3 (1973), 1-48. | Numdam | MR 50 #12967 | Zbl 0276.12013

[5] Kisilevski, Some results related to Hilbert's theorem 94, J. Number theory, 2 (1970), 199-206. | MR 41 #3439 | Zbl 0216.04701

[6] T. Kubota, Uber den bizyklischen biquadratischen Zahlkörper, Nagoya Math. J., 10 (1956), 65-85. | MR 18,643e | Zbl 0074.03001

[7] S. Kuroda, Uber die Klassenzahlen algebraischer Zahlkörper, Nagoya Math. J., 1 (1950), 1-10. | MR 12,593a | Zbl 0037.16101

[8] N. Moser, Unités et nombre de classes d'une extension galoisienne de Q, Thèse de 3e cycle, Grenoble (1975). | Zbl 0313.12002

[9] J. Martinet, A propos de classes d'idéaux, Séminaire de Th. des Nombres, Bordeaux (1971-1972), exposé n° 5. | Zbl 0285.12006

[10] H. Nehrkorn, Über absolute Idealklassengruppen und Einheiten in algebraischen Zahlkörpern, Abh. Math. Sem. Univ. Hamburg, 9 (1933), 319-334. | JFM 59.0165.02 | Zbl 0007.10303

[11] I. Reiner, A survey of integral representation theory, Bull. of Ann. Math. Soc., vol. 16, n° 2 (1970). | MR 40 #7302 | Zbl 0194.04701

[12] J.P. Serre, Corps locaux, Hermann, Paris, 1968.

[13] C.D. Walter, Brauer's class number relation, Acta Arithmetica, (à paraître). | Zbl 0339.12007